# SDR CA140924010

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 9702861
- Condition: Failed
- Location: Hyd Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS CLIMBING THROUGH FL240 WHEN THE CREW STOPPED THE CLIMB AT FL250 REPORTING A HYDRAULIC FAILURE AND DECIDED TO RETURN TO DEPARTURE AIRPORT.  THE CREW SUBSEQUENTLY REPORTED THEY HAD A HIGH TEMPERATURE ON THE HYDRAULIC NR 1 SYS AND THEREFORE NEEDED TO SHUT THE ENGINE DOWN.  THE ACFT LANDED SAFETY.   MAINTENANCE FOUND A FAILED HYD SYS NR 1 TEMP SENSOR AND REPLACED IT.
